Title: Explicit computations of all finite index bimodules for a family of II_1 factors
Authors: Vaes, Stefaan # ×
Issue Date: Sep-2008
Publisher: Gauthier-Villars
Series Title: Annales scientifiques de l'École normale supérieure Paris vol:41 issue:5 pages:743-788
ISSN: 0012-9593
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
bimodules-generalized-bernoulli.pdfOA article Published 387KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science